# SDR AALA202105089012

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK HINGE ARM 4 ELEVATOR SUPPORT ANGLE RIGHT HORIZONTAL STABILIZER. INSTALLED NEW SUPPORT ANGLE LOCATED HINGE ARM 4 ELEVATOR RIGHT HORIZONTAL STABILIZER IAW A321 SRM 51-42-11-801 AND 51-72-00 AND AMM 55-16-42-400-001-A.
